# SDR CALA2019041900617

- Difficulty date: April 18, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 60,306 hours, 21,658 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY AISLE LIGHTING ON SIDE OF SEAT 1B IS INOP. RELAMPED PER AMM 33-51-11-960-801. NO JOY. BOTH SEAT MOUNTED LIGHTS ARE OFF WITH SWITCH IN THE ON POSTION. FOUND SEAT HARNESS PLUG DISCONNECTED. RECONNECT AND REPOSITION PLUG, TYWRAP HARNESS
